# SDR AALA202208086286

- Difficulty date: August 1, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,751 hours, 36,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 15C EMERGENCY LIGHT ASSEMBLY LOOSE. **SUPPLEMENTAL REPORT FOR AALA202208026286: REPLACED EMERGENCY LIGHT HOUSING. OPERATIONAL CHECK GOOD PER IAW MM 33-51-00.** (CLOSED)
